Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    thebrain's Avatar
    thebrain is offline New Member
    Join Date
    Apr 2003
    Location
    U.S.A.
    Posts
    33

    Injection Problem

    after each injection of fina a hard lump forms under the skin this has only happened for the last 5 injections....anyone knows what causes it or what is being done wrong

    a 1 inch 23gauge needle is used (1cc of fina)and the syringe is heated a little with hot water before the injection and it only happens for glute injections

  2. #2
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    injecting to fast ?

  3. #3
    sigrabbit's Avatar
    sigrabbit is offline Member
    Join Date
    Apr 2003
    Posts
    842
    I will defer to the experts, but you should use a 1.5" needle in the glute unless you have very little fat. you may not be getting deep enough into the muscle, and injecting too fast.

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    You might not be going deep enough into the muscle. Also try rubbing the site after the injection for a few minutes.

    I use 1" 23g form my quads and 1.5" 23g for the glute.

  5. #5
    thebrain's Avatar
    thebrain is offline New Member
    Join Date
    Apr 2003
    Location
    U.S.A.
    Posts
    33
    i have always used a 1" needle for my glute and it has never happened before i do rub the injection site after i pull the needle out........i will start injecting slower and i will get some 1.5" needles b/c after i inject some of it does come out.....should i stop heating the fluid to make sure i inject slower......i will let you know if it solves my problem: thank yall for the info

  6. #6
    thebrain's Avatar
    thebrain is offline New Member
    Join Date
    Apr 2003
    Location
    U.S.A.
    Posts
    33
    ok took yalls advice slowed down injection and used longer needle and the lump is alot smaller i think it has to do with the length of the needle more than anything....just thought i would let you know....thanks

  7. #7
    demetri's Avatar
    demetri is offline Member
    Join Date
    May 2002
    Location
    Canada
    Posts
    546
    Maybe your glutes need a break from injections. Do you inject anywhere else?

    I try to move the shots around as much as possible. I currently inject in the delts, triceps, quads and glutes.

  8. #8
    thebrain's Avatar
    thebrain is offline New Member
    Join Date
    Apr 2003
    Location
    U.S.A.
    Posts
    33
    Originally posted by demetri
    Maybe your glutes need a break from injections. Do you inject anywhere else?

    I try to move the shots around as much as possible. I currently inject in the delts, triceps, quads and glutes.
    demetri.....i never thought of that but that probably is my problem i have been injecting everyday in my glutes and just made my first two injections in my quads............would it hurt to inject in my quads only for a while .....i would switch to delts to but i need some one to inject me and i dont have the shorter needles on hand.............thanx

    the brain

  9. #9
    demetri's Avatar
    demetri is offline Member
    Join Date
    May 2002
    Location
    Canada
    Posts
    546
    I experience no pain injecting into my quads. The quad is great, I find that I can move the needle up and down a bit to keep the site nice and "fresh". Plus you can really feel the oil going in. It's kind of cool.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •